# SDR CALA2025040703559

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 6,919 hours, 2,394 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90955002
- Part serial: 001596
- Condition: Faulty
- Location: Zone 100
- Part time: 6,886 hours, 2,381 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION FIRE WARNING BELL CUTOUT MULTIPLE 6 PACK LIGHTS ILLUMINATED WITH ODOR DEBRIEFED CREW NO FIRE OR SMOKE NOTICED OR VISIBLE. PERFORMED CONDITIONAL INSP PER AMM 05-51-56. INSPECTED FWD GALLEY AREA INCLUDING COFFEE MAKERS AND OVENS NO ISSUES FOUND. RAN ACFT AIR COND PACKS AND NO FUMES OR SMOKE FOUND. PERFORMED FIRE OVERHEAT TESTS AND UNABLE TO DUPLICATE. SUSPECT INTERMITTANT FAULT ASSOCIATED WITH ENGINE AND APU FIRE DETECTION CONTROL MODULE. REMOVED AND REPLACED MODULE REF AMM 26-10-01. OPS CK GOOD. NO FURTHER FAULTS FOUND. OK TO CONTINUE.
